# SDR CALA2022081902126

- Difficulty date: August 17, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 74,602 hours, 30,793 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5313321800091
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON WINDSHIELD CENTRAL LOWER NODE FITTING LH SID E CRACK LENGTH 0.080 INCHES APPROX. CICLES FOR EC 5311-02858 PART 2 INSPECTION REQUIREMENTS I.A.W EC/RA #5311-02858 PART 1 STEP 7. THIS REPAIR IS CATEGORY "B". SEE AEROMAN NON ROUTINE 2022-293701. PERFORMED PERMANENT REPAIR (REPLACED) WINDSHIELD CENTRAL LH SIDE. IAW EA #53-0214-22 PART #1 THRU PART #4,COVER REVISION #0 AND EC/RA #5311-02858. DIP REPETITIVE INSPECTION REQUIRED AFTER 57,000 TOTAL FLIGHT CICLES BUT BEFORE 58,000 TOTAL FLIGHT ADD EMP:V939088 F LATEST REVISION OF EC5311-02858 ON OR BEFORE AIRCRAFT REACHES D DIP REFERENCING THE ABOVE DIP LOGPAGE # TO STATE "PLANNING TO 58,000 TOTAL FLIGHT CYCLES FOR EC5311-02858 PART 2 - INSPECTION 61,393 TOTAL FLIGHT CYCLES.      SEE LP 9327304 TO GENERATE A 2N CONTACT ENGINEERING AFTER 57,000 TOTAL FLIGHT CYCLES BUT BEFORE REQUIREMENTS GENERATE A DTA DIP TO "ACCOMPLISH INSPECTION OF THE WINDSHIELD F RAMING LOWER CENTER POST AND CONTINUITY FITTINGS AS PER PART 2 O OK TO CARRY PER ECRA 5311-02858, ACCOMPLISH INSPECTION OF THE TOMC-APPROVAL FROM SC1ELBYC COMMENT WINDSHIELD FRAMING LOWER CENTER POST AND CONTINUITY FITTINGS AS PER PART 2 OF LATEST REVISION OF EC5311-02858 ON OR BEFORE AIRCRAFT REACHES 61,393 TOTAL FLIGHT CYCLES. ITEM IS BEING ENTERED FOR SCEPTRE TRACKING OF REPAIR. REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
